Search Results for: 11A51

Landau’s Fourth problem

J. V. Leyendekkers and A. G. Shannon Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 4, Pages 73—77 Download full paper: PDF, 150 Kb Details Authors and affiliations J. V. Leyendekkers … Continue reading

Embedding the unitary divisor meet semilattice in a lattice

Pentti Haukkanen Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 3, Pages 68—78 Download full paper: PDF, 245 Kb Details Authors and affiliations Pentti Haukkanen School of Information Sciences FI-33014 University … Continue reading

Two triangular number primality tests and twin prime counting in arithmetic progressions of modulus 8

Werner Hürlimann Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 22—29 Download full paper: PDF, 103 Kb Details Authors and affiliations Werner Hürlimann Swiss Mathematical Society, University of Fribourg 1700 Fribourg, Switzerland Abstract … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

A new proof of Lucas’ Theorem

Alexandre Laugier and Manjil P. Saikia Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 4, Pages 1—6 Download full paper: PDF, 171Kb Details Authors and affiliations Alexandre Laugier Lycée professionnel hotelier La Closerie 10 rue … Continue reading

A short note on the Inclusion-Exclusion principle: A modification with applications

Acquaah Peter Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2014, Number 1, Pages 63—71 Download full paper: PDF, 205 Kb Details Authors and affiliations Acquaah Peter Department of Mathematics, University of Ghana Legon, Accra, Ghana Abstract … Continue reading

On integer solutions of x4 + y4 – 2z4 = 0

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Gaussian Jacobsthal and Gaussian Jacobsthal Lucas polynomials

Mustafa Asci and Esref Gurel Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 25—36 Download full paper: PDF, 164 Kb Details Authors and affiliations Mustafa Asci Department of Mathematics, Science and Arts Faculty … Continue reading

Euler–Euclid’s type proof of the infinitude of primes involving Möbius function

Romeo Meštrović Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 4, Pages 33—36 Download full paper: PDF, 140 Kb Details Authors and affiliations Romeo Meštrović Maritime Faculty, University of Montenegro Dobrota 36, 85330 Kotor, Montenegro … Continue reading

Conjectured polynomial time primality tests for numbers of special forms

Predrag Terzić Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 5, Pages 40—43 Download full paper: PDF, 145 Kb Details Authors and affiliations Predrag Terzić Podgorica, Montenegro Abstract Conjectured polynomial time primality tests for numbers … Continue reading